Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Medicines for psoriasatic arthertis

i am a mother of 19 years son. since 2007, he is suffering from pain in his leg. and swelling in knee pain and rashes on his scalp , and near elbow .. in the year 2009, doctor dignoses as it is a kind of psoriasatic arthertis. Medicines giving are, folitrax ( oral ) 15 mg. once a week tab. folvite (5mg) tab. Saaz - ds 1000 mg. tab. Voveran 75 mg (if needed) After taking medicines regularly for 2 years, he was alright. No Joint/leg pain and rashes. Then he stopped the medicine more than 8 months. Again last month, he is complainting about paining . Even his psoriasis increases. Again he started taking medicines. Even he is having cold., cough and digesting problem . swelling is there. Some one suggested for Immurich and ArthoRich Cap. of Dhanvantri. Should he take it.? He started medicines
Asked On : Mon, 12 Mar 2012
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Rheumatologist 's  Response
I feel he should take regular medicines and be in touch with a rheumatologist don't stop medicines abruptly becoz this will only flare his disease.
Answered: Thu, 3 May 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor